# SDR FDEA201103120948

- Difficulty date: March 12, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 47,698 hours, 8,170 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND SLAT TRACK NR 8 CUTOUT OUTBOARD EDGE CHIPPED OFF.  REPAIR CARRIED OUT AS PER E.A. 1-5730-143879.   REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112.
